# SDR A6WA201140220

- Difficulty date: March 13, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD RT 484.00, CLIP IS CRACKED.  R & R -2 ANGLE (OTBD RT 484.00 CLIP) IAW REO 601R-53-41-509, REV B.
